Jump to content
Important Survey - Please Participate ×

Was going to jump yesterday but got hit with a wave


[ny...]

Recommended Posts

I was at .07 Klonopin feeling great, haven't had bad sxs in weeks, and was going to jump based on how I feel.  I felt awful, worse Tinnitus in a month, and it kicked in at when I got down to .07    I'm going to hold a few days then taper down to .03.    I can't believe this is hitting me the same as when I was on high doses. 

 

The only thing that keeps me going is when you add up my scheduled taper over next two weeks the total K comes to about .7 mg.  THAT'S ALL I WILL EVER PUT IN MY BODY AGAIN!!!  Less than 1MG!  It's easier for me to think that way than thinking of tapering for a few more weeks.

Link to comment
Share on other sites

i would hold and taper lower. i had a failed taper in the past, jumped from 0.07 and went into panic (altough i should have pushed through, wasn't ready mentally)

so this time i will taper and hold even at 0.01, yeah it is crazy how much small dose can affect you. pdoc thinks i'm insane lol

btw, how did taper below 0.2 go for you? having rough waves

Link to comment
Share on other sites

[49...]
Hi NYC, I hope it goes well. One thing I notice now about my healing, is that my Mind/Body connection has become stronger, and I am more aware now that my thinking is so directly connected to my body. How it goes now is that when I'm stressed, my CNS seems more fragile, so I feeling things more stronger, like my physical self is more fragile based on the mind. Sounds a bit strange, but not really? Do you ever feel that these symptoms are connected to outside stress? Other stresses? Peace. Karuna
Link to comment
Share on other sites

i would hold and taper lower. i had a failed taper in the past, jumped from 0.07 and went into panic (altough i should have pushed through, wasn't ready mentally)

so this time i will taper and hold even at 0.01, yeah it is crazy how much small dose can affect you. pdoc thinks i'm insane lol

btw, how did taper below 0.2 go for you? having rough waves

 

Hi, sorry to hear that.  I struggled around .25 but once I got below .16 it was smooth sailing....until .07~  Looking at my signature I've been slowing down, it took 1 month to go from 1mg to .5, another month to go to .25, then another month to go to .12, an now another month to finish.  4 month on and 4 month taper.  I can't go any slower, and while disappointed I'm hoping this is the last bad wave I ever have.  I will taper some more, I'd be terrified if I had jumped and felt this way.  Knowing I can hold at .06 until I feel better is important.

Link to comment
Share on other sites

Hi NYC, I hope it goes well. One thing I notice now about my healing, is that my Mind/Body connection has become stronger, and I am more aware now that my thinking is so directly connected to my body. How it goes now is that when I'm stressed, my CNS seems more fragile, so I feeling things more stronger, like my physical self is more fragile based on the mind. Sounds a bit strange, but not really? Do you ever feel that these symptoms are connected to outside stress? Other stresses? Peace. Karuna

 

Hi Karuna,

My main symptom is Tinnitus and it does flare up on stressful days, but I never had this before I CT'd in June.  It has been with me since reinstating waxing and waning.  My stomach follows my T, bad on certain days, OK on others.  I think this is the last of the drug escaping my body, the T is so powerful I can't think it's just stress.  I always look at my recent cuts, in this case I went from .12 to .07 in about two weeks, maybe a bit fast...but I was felling great until yesterday.  Anyways, a couple of more weeks, will jump at .03, don't know if I can cut further or what the point would be, again I am on "Satan's Lozenge" for only 8 months.  Thanks for your support~~~ :D

Link to comment
Share on other sites

[49...]
NYC; Have you ever tried wearing earplugs for a couple of hours to rid of Tinnitus? I read about it somewhere, not related to WD Tinnitus, but T is T (maybe). The yellow squishy one, available in most drugstores. I read this works. Take care. Karuna
Link to comment
Share on other sites

Thanks Karuna, I have those, I can try them, but I have tried noise canceling headphones, white noise, and other tricks to no avail.  When the T is roaring I'm afraid nothing will help, and when it's minor it doesn't bother me much.  But I will try and most of all thank you for caring!
Link to comment
Share on other sites

[49...]

..Sure. You're welcome. I had told an old friend of this a couple years back, I think it did help him.

For me, playing guitars, plugged in, has likely helped me to cancel any ringing T out...seriously. Certain harmonics (on a 12-string) changed my hearing. The hypersensitivity to sound created by using Xanax and by stopping using it,  was (is) very unusual for my hearing. I began to hear harmonics, sing harmonics, and play with much intensified hearing ability. Odd. Peace. Karuna

Link to comment
Share on other sites

Well, since my guitar is sitting right here, I will try that, while I gently weep... (kidding!)  I haven't played much since all this hit, thanks for the suggestion
Link to comment
Share on other sites

×
×
  • Create New...